MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 RELIAVAC CLOSED WOUND SUCTION SYSTEM WITH HUBLESS SILICONE FLAT DRAIN, X-RAY OPA

C.R. BARD, INC. (COVINGTON) -1018233 RELIAVAC CLOSED WOUND SUCTION SYSTEM WITH HUBLESS SILICONE FLAT DRAIN, X-RAY OPA
Model Number 0070370
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that the barcode for single units of silicone drain was the barcode for a box of 10 units.As per the additional information received on 30 may 2023, the customer stated, that the distributor when read the bar code of the product which was single unit.The data of a box of 10 units were displayed.In other words, the complaint, was that the bar code on the product was wrongly attached.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The device met relevant specifications.Visual evaluation of the returned sample noted six unopened (with original packaging), hubless silicone flat drain.Visual inspection of the sample noted that the gtin code 00801741090745 that is used in label pk7644433 is for 1 (one) unit of 0070370 and found to be adequate.A dhr review is not required as the event is unconfirmed.As the reported event is unconfirmed a labeling review is not required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that the barcode for single units of silicone drain was the barcode for a box of (b)(4) units.As per the additional information received on 30may2023, the customer stated that the distributor when read the bar code of the product which was single unit, the data of a box of (b)(4) units were displayed.In other words, the complaint was that the bar code on the product was wrongly attached.

Brand Name
RELIAVAC CLOSED WOUND SUCTION SYSTEM WITH HUBLESS SILICONE FLAT DRAIN, X-RAY OPA
Common Device Name
SILICONE FLAT DRAIN
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17117105
Report Number1018233-2023-04272
Device Sequence Number6574601
Product Code GBX
UDI-Device Identifier00801741090745
UDI-Public(01)00801741090745
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0070370
Device Catalogue Number0070370
Device Lot NumberNGGW1247
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date06/13/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown